# SDR FDEA201205111796

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377460420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 20 - 26, SEAT TRACK 4L HAS FOUR GOUGES, FOUR SQUARE INCHES AND CHANNEL CORRODED THREE SPOTS, FOUR SQUARE INCHES.  BLENDED CORROSION IAW SRM 51-74-10. CHECK LIMITS 1 EA AREA OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REPAIRED AREA IAW EA 6-5310-157835. REPROTECTED AREAS IAW SRM 51-21-10 AND 51-75-10.  R & R CORRODED CHANNELS REF EA 6-5310157835.
